American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[2] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[3] Luc Molinet. A note on the inviscid limit of the Benjamin-Ono-Burgers equation in the energy space. Proc. Amer. Math. Soc. 141 (2013) 2793-2798.
Abstract, references, and article information   
View Article: PDF

[4] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. Weak continuity of the Gauss-Codazzi-Ricci system for isometric embedding. Proc. Amer. Math. Soc. 138 (2010) 1843-1852. MR 2587469.
Abstract, references, and article information   
View Article: PDF

[5] Gui-Qiang Chen, Marshall Slemrod and Dehua Wang. A fluid dynamic formulation of the isometric embedding problem in differential geometry. Quart. Appl. Math. 68 (2010) 73-80. MR 2598881.
Abstract, references, and article information
View Article: PDF

[6] Pedro Gamboa Romero. Polynomial decay to thermoelastic plates with memory. Quart. Appl. Math. 67 (2009) 553-558. MR 2547639.
Abstract, references, and article information
View Article: PDF

[7] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bastian Gebauer. Sensitivity analysis of a parabolic-elliptic problem. Quart. Appl. Math. 65 (2007) 591-604. MR 2354889.
Abstract, references, and article information
View Article: PDF

[9] Qing Han and Jia-Xing Hong. Complete negatively curved surfaces. Math. Surveys Monogr. 130 (2006) 191-224.
Book volume table of contents   
View Article: PDF

[10] Qing Han and Jia-Xing Hong. Nonpositive Gauss curvature. Math. Surveys Monogr. 130 (2006) 109-141.
Book volume table of contents   
View Article: PDF

[11] Qing Han and Jia-Xing Hong. Boundary value problems. Math. Surveys Monogr. 130 (2006) 225-247.
Book volume table of contents   
View Article: PDF

[12] Qing Han and Jia-Xing Hong. Basic equations. Math. Surveys Monogr. 130 (2006) 45-53.
Book volume table of contents   
View Article: PDF

[13] Qing Han and Jia-Xing Hong. Fundamental theorems. Math. Surveys Monogr. 130 (2006) 3-31.
Book volume table of contents   
View Article: PDF

[14] Qing Han and Jia-Xing Hong. Surfaces in low dimensional Euclidean spaces. Math. Surveys Monogr. 130 (2006) 33-42.
Book volume table of contents   
View Article: PDF

[15] Qing Han and Jia-Xing Hong. Isometric Embedding of Riemannian Manifolds in Euclidean Spaces. Math. Surveys Monogr. 130 (2006) MR MR2261749.
Book volume table of contents   

[16] Qing Han and Jia-Xing Hong. Gauss curvature changing sign cleanly. Math. Surveys Monogr. 130 (2006) 71-86.
Book volume table of contents   
View Article: PDF

[17] Qing Han and Jia-Xing Hong. The Weyl problem. Math. Surveys Monogr. 130 (2006) 167-189.
Book volume table of contents   
View Article: PDF

[18] Qing Han and Jia-Xing Hong. Nonzero Gauss curvature. Math. Surveys Monogr. 130 (2006) 55-70.
Book volume table of contents   
View Article: PDF

[19] Qing Han and Jia-Xing Hong. Nonnegative Gauss curvature. Math. Surveys Monogr. 130 (2006) 87-108.
Book volume table of contents   
View Article: PDF

[20] Qing Han and Jia-Xing Hong. Deformation of surfaces. Math. Surveys Monogr. 130 (2006) 145-165.
Book volume table of contents   
View Article: PDF

[21] Yun-guang Lu and Christian Klingenberg. A mixed type system of three equations modelling reacting flows. Proc. Amer. Math. Soc. 131 (2003) 3511-3516. MR 1991763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gui-Qiang Chen and Mikhail Feldman. Multidimensional transonic shocks and free boundary problems for nonlinear equations of mixed type. J. Amer. Math. Soc. 16 (2003) 461-494. MR 1969202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Benzoni-Gavage. Nonuniqueness of phase transitions near the Maxwell line. Proc. Amer. Math. Soc. 127 (1999) 1183-1190. MR 1485459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tai-Ping Liu and Yanni Zeng. Large time behavior of solutions for general quasilinear hyperbolic-parabolic systems of conservation laws. Memoirs of the AMS 125 (1997) MR 1357824.
Book volume table of contents   

[25] A. V. Azevedo and D. Marchesin. Multiple viscous solutions for systems of conservation laws . Trans. Amer. Math. Soc. 347 (1995) 3061-3077. MR 1277093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert G. Root. Boundary value problems for degenerate elliptic-parabolic equations of the fourth order . Trans. Amer. Math. Soc. 324 (1991) 109-134. MR 986699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Hsiao and P. de Mottoni. Existence and uniqueness of the Riemann problem for a nonlinear system of conservation laws of mixed type . Trans. Amer. Math. Soc. 322 (1990) 121-158. MR 938919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1